Non-linear ion density waves in the near-cathode
Doklady Akademii Nauk, Tome 292 (1987) no. 4, pp. 836-840
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_4_a15,
author = {V. A. Bityurin and A. A. Kulikovskii and G. A. Lyubimov},
title = {Non-linear ion density waves in the near-cathode},
journal = {Doklady Akademii Nauk},
pages = {836--840},
year = {1987},
volume = {292},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_4_a15/}
}
V. A. Bityurin; A. A. Kulikovskii; G. A. Lyubimov. Non-linear ion density waves in the near-cathode. Doklady Akademii Nauk, Tome 292 (1987) no. 4, pp. 836-840. http://geodesic.mathdoc.fr/item/DAN_1987_292_4_a15/